# SDR DALA2018082905334

- Difficulty date: August 28, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 68,837 hours, 49,606 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Condition: Worn
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN REPAIR DOUBLER,   FWD, UPPER CORNER AT THE L1 DOOR.  THE REPAIR DOUBLER WAS REPLACED IAW SRM 52-05, FIG 18A.
